# SDR SWAA2019020829390

- Difficulty date: January 21, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 51,281 hours, 33,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY GUSSET CRACKED AT BS 500D, STR 19L.  R&R GUSSET IAW DWG AND SRM.
